# SDR AALA201708089026

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,165 hours, 23,262 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE ARMED/DISARMED LEVEL IS NOT COMPLETELY FLUSH CAUSING DISAGREE WITH DOOR ARM STATUS DOOR DURING TURBULENCE. INTERMITTENT CONDITION. REMOVED DEBRIS FROM FLOOR FITTING.
